# SDR ASAA0580341

- Difficulty date: June 13, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug MD 83
- Aircraft serial: 53472
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 9936534139
- Condition: Corroded
- Location: Fs 148.5-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, CABIN FLOOR FALSE TRACK CORRODED.  REPLACED FALSE TRACK.  (M)
